Alert archive / Oregon / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Pendleton, OR

July 8, 2015

NWS Pendleton, OR issued this red flag warning at Jul 8, 2015, 2:28 PM PDT. It took effect at Jul 9, 2015, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 8, 2015, 2:28 PM PDT (21:28 UTC)
In effect from
Jul 9, 2015, 12:00 PM PDT
Expired
Jul 9, 2015, 9:00 PM PDT
In force
9 hr
Issued by
NWS Pendleton, OR

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WWUS86 KPDT 082128
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
228 PM PDT WED JUL 8 2015

...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING ON THURSDAY ACROSS
CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON...

.A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND
ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON ON
THURSDAY. THUNDERSTORMS WILL DEVELOP DURING THE DAY AND EVENING
HOURS...AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING.
MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO
THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW
FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE
LIGHT RAIN.

ORZ610-611-640-642>645-WAZ643-645-091715-
/O.NEW.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/
EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST -
 MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON-
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY-
228 PM PDT WED JUL 8 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT THURSDAY FOR
ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES
610...611...640...642...643...643...644...645 AND 645...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT THURSDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE ORZ610...EAST SLOPES OF THE
  CENTRAL OREGON CASCADES. FIRE ZONE ORZ611...DESCHUTES NATIONAL
  FOREST. FIRE ZONE ORZ640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE
  ORZ642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER
  ZONES WAZ643 AND ORZ643...NORTHERN BLUE MOUNTAINS OF OREGON AND
  SOUTHEAST WASHINGTON. FIRE ZONE ORZ644...CENTRAL BLUE MOUNTAINS.
  FIRE WEATHER ZONE WAZ645 AND ORZ645 WALLOWA DISTRICT AND ASOTIN
  COUNTY.

* TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PM
  AND 8 PM. 

* LIGHTNING ACTIVITY...3-4.

* PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE HALF
  OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR NEAR 
  STEEP TERRAIN...WATCH FOR DEBRIS FLOWS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  SPREAD RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
786 
WWUS86 KPDT 082128 CCA
RFWPDT

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
228 PM PDT WED JUL 8 2015

...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING ON THURSDAY ACROSS
CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON...

.A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND
ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON ON
THURSDAY. THUNDERSTORMS WILL DEVELOP DURING THE DAY AND EVENING
HOURS...AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING.
MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO
THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW
FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE
LIGHT RAIN.

ORZ610-611-640-642>645-WAZ643-645-091715-
/O.COR.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/
EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST -
 MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON-
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY-
228 PM PDT WED JUL 8 2015

...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO 9 PM PDT
THURSDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY
OUTFLOW WINDS FOR FIRE WEATHER ZONES
610...611...640...642...643...643...644...645 AND 645...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 PM PDT
THURSDAY.

* AFFECTED AREA...FIRE WEATHER ZONE ORZ610...EAST SLOPES OF THE
  CENTRAL OREGON CASCADES. FIRE ZONE ORZ611...DESCHUTES NATIONAL
  FOREST. FIRE ZONE ORZ640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE
  ORZ642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER
  ZONES WAZ643 AND ORZ643...NORTHERN BLUE MOUNTAINS OF OREGON AND
  SOUTHEAST WASHINGTON. FIRE ZONE ORZ644...CENTRAL BLUE MOUNTAINS.
  FIRE WEATHER ZONE WAZ645 AND ORZ645 WALLOWA DISTRICT AND ASOTIN
  COUNTY.

* TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PM
  AND 8 PM. 

* LIGHTNING ACTIVITY...3-4.

* PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE HALF
  OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR NEAR 
  STEEP TERRAIN...WATCH FOR DEBRIS FLOWS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  SPREAD RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
310 
WWUS86 KPDT 091553
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
853 AM PDT THU JUL 9 2015

...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING TODAY ACROSS
CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON...

.A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND
ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON TODAY.
THUNDERSTORMS WILL DEVELOP DURING THE DAYTIME AND EVENING
HOURS...AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING. MANY
THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO THE
VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW
FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE
LIGHT RAIN.

ORZ641-100000-
/O.EXA.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/
LOWER COLUMBIA BASIN OF OREGON-
853 AM PDT THU JUL 9 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY
OUTFLOW WINDS FOR OREGON FIRE WEATHER ZONE 641...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE OR641...LOWER COLUMBIA BASIN
  OF OREGON.

* TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 
  PM AND 8 PM. 

* LIGHTNING ACTIVITY...3...POSSIBLY 4.

* PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH AMOUNTS
  UP TO ONE HALF OF AN INCH POSSIBLE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ORZ610-611-640-642>645-WAZ643-645-100000-
/O.CON.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/
EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST -
 MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON-
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY-
853 AM PDT THU JUL 9 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND
GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640...
642...643...643...644...645 AND 645...

* AFFECTED AREA...FIRE WEATHER ZONE OR610...EAST SLOPES OF THE
  CENTRAL OREGON CASCADES. FIRE ZONE OR611...DESCHUTES NATIONAL
  FOREST. FIRE ZONE OR640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE
  OR642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER
  ZONES WA643 AND OR643...NORTHERN BLUE MOUNTAINS OF OREGON AND
  SOUTHEAST WASHINGTON. FIRE ZONE OR644...CENTRAL BLUE MOUNTAINS.
  FIRE WEATHER ZONE WA645 AND OR645 WALLOWA DISTRICT AND ASOTIN
  COUNTY.

* TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 
  PMAND 8 PM. 

* LIGHTNING ACTIVITY...3-4.

* PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE 
  HALF OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR 
  NEAR STEEP TERRAIN...WATCH FOR DEBRIS FLOWS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
442 
WWUS86 KPDT 092055
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
155 PM PDT THU JUL 9 2015

...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING TODAY ACROSS
CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON...

.A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND
ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON TODAY.
THUNDERSTORMS WILL DEVELOP DURING THE DAYTIME AND EVENING
HOURS... AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING.
MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO
THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW
FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE
LIGHT RAIN.

ORZ610-611-640-642>645-WAZ643-645-100400-
/O.CON.KPDT.FW.W.0007.000000T0000Z-150710T0400Z/
EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST -
 MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON-
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY-
155 PM PDT THU JUL 9 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONES 610...611...640... 642...643...643...
644...645 AND 645...

* AFFECTED AREA...FIRE WEATHER ZONE OR610...EAST SLOPES OF THE 
  CENTRAL OREGON CASCADES. FIRE ZONE OR611...DESCHUTES NATIONAL 
  FOREST. FIRE ZONE OR640...CENTRAL MOUNTAIN OF OREGON. FIRE 
  ZONE OR642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE 
  WEATHER ZONES WA643 AND OR643...NORTHERN BLUE MOUNTAINS OF 
  OREGON AND SOUTHEAST WASHINGTON. FIRE ZONE OR644...CENTRAL 
  BLUE MOUNTAINS. FIRE WEATHER ZONE WA645 AND OR645 WALLOWA 
  DISTRICT AND ASOTIN COUNTY. 

* TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 
  PMAND 8 PM.

* LIGHTNING ACTIVITY...3-4.

* PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE 
  HALF OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS 
  OCCUR NEAR STEEP TERRAIN...WATCH FOR DEBRIS FLOWS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ORZ641-100400-
/O.CON.KPDT.FW.W.0007.000000T0000Z-150710T0400Z/
LOWER COLUMBIA BASIN OF OREGON-
155 PM PDT THU JUL 9 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW
WINDS FOR OREGON FIRE WEATHER ZONE 641...

* AFFECTED AREA...FIRE WEATHER ZONE OR641...LOWER COLUMBIA BASIN 
  OF OREGON. 

* TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 3 PM
  AND 8 PM.

* LIGHTNING ACTIVITY...3...POSSIBLY 4.

* PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH 
  AMOUNTS UP TO ONE HALF OF AN INCH POSSIBLE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
  SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
535 
WWUS86 KPDT 100411
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
911 PM PDT THU JUL 9 2015

ORZ610-611-640>645-WAZ643-645-100515-
/O.EXP.KPDT.FW.W.0007.000000T0000Z-150710T0400Z/
EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST -
 MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY-
911 PM PDT THU JUL 9 2015

...RED FLAG WARNING HAS EXPIRED FOR ABUNDANT LIGHTNING AND GUSTY
OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640...641...
642...643...643...644...645 AND 645...

ISOLATED THUNDERSTORMS ARE STILL POSSIBLE ACROSS CENTRAL OREGON
THROUGH MIDNIGHT...MAINLY IMPACTING ZONES 642 640 611.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 8, 10:59 AM PDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 8, 10:59 AM PDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1059 AM PDT WED JUL 8 2015

UPDATED AVIATION DISCUSSION

.SHORT TERM...MORNING UPDATE...AN UPPER LEVEL WAVE WILL CONTINUE TO
MOVE SOUTH THROUGH THE PACIFIC NORTHWEST TODAY. THIS WAVE WILL
LARGELY WASH OUT THIS EVENING WITH PART OF IT'S ENERGY BEING PULLED
INTO THE UPPER LOW CURRENTLY OFF THE CALIFORNIA COAST. AS SUCH THE
REGION WILL BE UNDER A RELATIVELY DRIER NORTH TO NORTHEAST FLOW WITH
THE DEEP MOISTURE SUPPRESSED ACROSS SOUTHERN OREGON. FOR THE MOST
PART WILL SEE DRY CONDITIONS WITH ABOVE SEASONAL HIGH TEMPS TODAY. A
FEW SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
RIDGES AND HIGHER TERRAIN OF CENTRAL AND EAST-CENTRAL OREGON, THE
WALLOWA MOUNTAINS AND THE WASHINGTON CASCADE EAST SLOPES. MUCH OF
THIS ACTIVITY SHOULD END AFTER SUNSET THIS EVENING. A FEW SHOWERS OR
STORMS MAY PERSIST OVERNIGHT ALONG SOUTHERN PORTIONS OF DESCHUTES,
CROOK, AND GRANT COUNTIES DUE TO THE APPROACH OF THE DEEP MOISTURE
BAND. UPDATES THIS MORNING COVERED ADJUSTMENTS TO LOCATIONS AND
COVERAGE OF SHOWERS AND THUNDERSTORMS. ALSO MADE SOME MINOR
ADJUSTMENTS TO SKY COVER AND WINDS. 90

.LONG TERM...PREVIOUS DISCUSSION...A SERIES OF UPPER LEVEL
DISTURBANCES WILL MOVE THROUGH WASHINGTON AND OREGON THIS WEEKEND.
EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS WITH THE HIGHEST CHANCE
TO SEE THUNDER DURING THE AFTERNOON AND EVENING WHEN DIURNAL HEATING
ENHANCES THE INSTABILITY ASSOCIATED WITH THE DISTURBANCES. WINDS
WILL BE BREEZY/WINDY FOR PARTS OF THE AREA ON FRIDAY AND SATURDAY
EVENING WITH WINDS OF 15-25KTS AND HIGH GUSTS POSSIBLE. TEMPERATURES
WILL BE MUCH COOLER DUE TO COOLER TEMPERATURES ALOFT ASSOCIATED WITH
THE UPPER LEVEL TROUGHING. THE TROUGH WILL SHIFT EAST MONDAY OR
TUESDAY...WITH THE GFS ENSEMBLES SHOWING SIGNIFICANT SPREAD. WHEN
THE TROUGH FINALLY MOVES EAST OF THE REGION A MUCH DRIER WESTERLY
FLOW WILL START.

&&

.AVIATION...18Z TAFS...VFR FOR THE NEXT 24 HOURS. CUMULUS DEVELOPING
IN CENTRAL OREGON AND OVER THE MOUNTAINS OF NORTHEAST OREGON THIS
AFTERNOON. ISOLATED SHOWERS AND THUNDERSTORMS MAINLY IN THE
AFTERNOON AND EVENING OVER THE MOUNTAINS OF CENTRAL AND EASTERN
OREGON. ANY THUNDERSTORMS THAT DO DEVELOP 21Z-04Z WILL REMAIN SOUTH
AND EAST OF KRDM AND KBDN. WINDS LESS THAN 12 KT, EXCEPT AT KDLS
WHERE GUSTS TO 20 KT AT TIMES. SUSTAINED WINDS 23Z-02Z AT KRDM AND
KBDN WILL BE AROUND 15 KTS FROM 330-360 DEGREES WITH GUSTS TO 23
KTS.  POLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  98  64  95  67 /   0   0  20  20
ALW  98  69  95  72 /   0   0  20  20
PSC 101  64 100  70 /   0   0  10  10
YKM 101  65 101  70 /   0   0  10  20
HRI 101  67  99  72 /   0   0  10  20
ELN 101  63 101  69 /   0   0  10  20
RDM  93  57  90  57 /  10  10  30  30
LGD  92  54  87  56 /  10  10  30  30
GCD  96  60  94  59 /  20  20  40  50
DLS 100  69  96  70 /   0   0  10  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/76/99

In the hours before

Special weather statement, Jul 8, 1:01 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
101 PM PDT WED JUL 8 2015

ORZ503-082045-
SOUTHERN BLUE MOUNTAINS OF OREGON OR-
101 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT COUNTY UNTIL
145 PM PDT...

AT 100 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BATES...OR 22 MILES NORTHEAST OF JOHN DAY...MOVING SOUTHWEST AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BATES AND GREENHORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED PONDING WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4447 11866 4446 11875 4464 11883 4472 11848
      4470 11850 4470 11851 4469 11852 4466 11848
      4464 11836 4459 11830 4453 11837 4446 11837
      4443 11857
TIME...MOT...LOC 2000Z 063DEG 11KT 4459 11856

MMURPHY

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:01 PM PDTSpecial Weather StatementPDTGrant44 min

Nearby

Red Flag Warnings in Oregon, 2015Red Flag Warnings in Washington, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.